# SDR CA011128016

- Difficulty date: October 30, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Engine: Pwa PT6A21
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Angle
- Part number: 90120003
- Condition: Cracked
- Location: Lt & Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSIDE LT AND RT MAIN LANDING GEAR WELLS, OUTBOARD SIDE WALL, ANGLE AT CORNER OF SIDE WALL AND FORWARD FACE OF MAIN SPAR WEB, LOWER END OF ANGLE. POSSIBLE NEED TO REMOVE PAINT TO NOTE CRACK. BOTH CRACKS  APPROX. .75 INCHES IN LENGTH.
